A new approach to stability of impulsive functional differential equations. (English) Zbl 1057.34103

The authors develop a new technique to study stability of impulsive functional-differential equations. This technique allows them to construct suitable Lyapunov functions.


34K45 Functional-differential equations with impulses
Full Text: DOI


[1] Ballinger, G.; Lui, X., Existence, uniqueness and boundedness results for impulsive delay differential equations, Applicable analysis, 74, 71-93, (2000) · Zbl 1031.34081
[2] Bainov, D.D.; Kulev, G.; Staova, I., Globle stability of solutions of impusive differential-difference equations, SUT J. math., 31, 55-71, (1995)
[3] Yu, J.S.; Zhang, B.G., Stability theorem for delay differential equations with impulses, J. math. anal. appl., 199, 162-175, (1996) · Zbl 0853.34068
[4] Sheng, Jianhua; Yan, Jurang, Razumikhin-type stability theorems for impulsive functional differential equations, Nonlinear anal., 33, 519-537, (1998) · Zbl 0933.34083
[5] Zhang, Shunian, A new approach to stability theory of functional differential equations, Ann. differential equations, 11, 4, 495-503, (1995) · Zbl 0841.34079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.